# SDR AALA202212234429

- Difficulty date: December 14, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 17,163 hours, 7,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U22
- Condition: Corroded
- Location: Bs 952
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL LOCATED AT BS 952 AND RBL 49. REPLACED INTERCOSTAL PER SRM 51-40-02, DWG 147A5660 AND AARD 51-00-05-1.
